# SDR REXA2013041900526

- Difficulty date: April 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER AFT HINGE PANEL BROKE.  REMOVED AND REPLACED LEFT ENGINE UPPER AFT HINGE LINE FAIRING IAW CRJ 900 AMM 54-12-01.
